Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 428143, 6 pages
http://dx.doi.org/10.1155/2014/428143
Research Article

Robust Stability Analysis of Nonlinear Fractional-Order Time-Variant Systems

School of Electric Power, South China University of Technology, Guangzhou, Guangdong 510641, China

Received 10 April 2014; Accepted 30 May 2014; Published 30 June 2014

Academic Editor: Ligang Wu

Copyright © 2014 Chen Caixue and Xie Yunxiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  2. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific Publishing, Singapore, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. D. Ortigueira and J. A. T. Machado, “Fractional signal processing and applications,” Signal Processing, vol. 83, no. 11, pp. 2285–2286, 2003. View at Publisher · View at Google Scholar · View at Scopus
  4. J. Wang, Y. Zhou, and W. Wei, “Optimal feedback control for semilinear fractional evolution equations in Banach spaces,” Systems & Control Letters, vol. 61, no. 4, pp. 472–476, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Y. Zhou and F. Jiao, “Existence of mild solutions for fractional neutral evolution equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1063–1077, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H.-F. Raynaud and A. Zergaïnoh, “State-space representation for fractional order controllers,” Automatica, vol. 36, no. 7, pp. 1017–1021, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Ladaci, J. J. Loiseau, and A. Charef, “Fractional order adaptive high-gain controllers for a class of linear systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 4, pp. 707–714, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. C. Hwang and Y.-C. Cheng, “A numerical algorithm for stability testing of fractional delay systems,” Automatica, vol. 42, no. 5, pp. 825–831, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H.-S. Ahn and Y. Chen, “Necessary and sufficient stability condition of fractional-order interval linear systems,” Automatica, vol. 44, no. 11, pp. 2985–2988, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Y. Li, Y. Q. Chen, and I. Podlubny, “Stability of fractional-order nonlinear dynamic systems: lyapunov direct method and generalized Mitta-Leffler stability,” Computers and Mathematics with Applications, vol. 24, pp. 1429–1468, 2009. View at Google Scholar
  11. C. Yakar, “Fractional differential equations in terms of comparison results and Lyapunov stability with initial time difference,” Abstract and Applied Analysis, vol. 2010, Article ID 762857, 16 pages, 2010. View at Publisher · View at Google Scholar
  12. G. Sun, M. Wang, L. Huang, and L. Shen, “Generating multi-scroll chaotic attractors via switched fractional systems,” Circuits, Systems, and Signal Processing, vol. 30, no. 6, pp. 1183–1195, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. S. Tavazoei and M. Haeri, “A note on the stability of fractional order systems,” Mathematics and Computers in Simulation, vol. 79, no. 5, pp. 1566–1576, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. Sabatier, M. Moze, and C. Farges, “LMI stability conditions for fractional order systems,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1594–1609, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J.-G. Lu and G. Chen, “Robust stability and stabilization of fractional-order interval systems: an LMI approach,” IEEE Transactions on Automatic Control, vol. 54, no. 6, pp. 1294–1299, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  16. I. N'Doye, M. Zasadzinski, N. E. Radhy, and A. Bouaziz, “Stabilization of a class of nonlinear affine fractional-order systems using generalizations of Bellman-Gronwall lemma,” in Proceedings of the 17th Mediterranean Conference on Control and Automation, pp. 324–330, Makedonia Palace, Thessaloniki, Greece, June 2009.
  17. X. J. Wen, Z. M. Wu, and J. G. Lu, “Stability analysis of a class of non-linear fractional-order systems,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 55, no. 11, pp. 1178–1183, 2008. View at Google Scholar
  18. M. P. Lazarević and A. M. Spasić, “Finite-time stability analysis of fractional order time-delay systems: gronwall's approach,” Mathematical and Computer Modelling, vol. 49, no. 3-4, pp. 475–481, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  19. L. Chen, Y. He, Y. Chai, and R. Wu, “New results on stability and stabilization of a class of nonlinear fractional-order systems,” Nonlinear Dynamics, vol. 75, no. 4, pp. 633–641, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  20. X.-F. Zhou, L.-G. Hu, S. Liu, and W. Jiang, “Stability criterion for a class of nonlinear fractional differential systems,” Applied Mathematics Letters, vol. 28, pp. 25–29, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  21. G. S. Jones, “Fundamental inequalities for discrete and discontinuous functional equations,” Journal of the Society for Industrial and Applied Mathematics, vol. 12, no. 1, pp. 43–57, 1964. View at Google Scholar · View at MathSciNet
  22. I. N. 'doye, M. Zasadzinski, M. Darouach, and N. Radhy, “Robust controller design for linear fractional-order systems with nonlinear time-varying model uncertainties,” in Proceedings of the 17th Mediterranean Conference on Control and Automation, pp. 821–826, Makedonia Palace, Thessaloniki, Greece, June 2009.